Table of Contents
Journal of Applied Mathematics and Stochastic Analysis
Volume 9, Issue 1, Pages 69-75
http://dx.doi.org/10.1155/S104895339600007X

Generalized practical stability results by perturbing Lyapunov functions

University of Southwestern Louisiana, Department of Mathematics, Lafayette 70504-1010, LA, USA

Received 1 March 1995; Revised 1 August 1995

Copyright © 1996 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

It is known that practical stability is neither stronger nor weaker than Lyapunov stability. In this paper we combine perturbing Lyapunov technique with stability in terms of two measures to obtain nonuniform practical stability results under weaker assumptions. We also use comparison methods to obtain these results.